# SDR QXEA2021122100558

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 28,633 hours, 30,985 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: 85237542
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS AFT CARGO DOOR WILL NOT CLOSE. REMOVED FROM SERVICE. PERFORMED GVI OF AFT CARGO DOOR AND FOUND MISALIGNED AND DOOR HANDLE HAD MINIMAL ROTATION. PERFORMED DOOR RESET AND OPS TEST PER AMM 52-31-00-710-801 AND 52-31-00-840-801 WITH NEGATIVE RESULTS. DOOR IS MISALIGNED AND HANDLE BARELY ROTATES. PERFORMED DOOR RESET IAW 52-31-00-840-801. COULD NOT GET HANDLE TO MOVE. REMOVED DOOR LINERS AND FOUND  MECHANISM OVER ROTATED AND STRUCTURE DADMAGED. DAMAGE TO INTERCOSTAL. AIRCRAFT DOWN FOR REPAIRS.
